# SDR CA030909003

- Difficulty date: August 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,678 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 215286
- Condition: Failed
- Location: Rt Brake Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STATOR BROKEN ON RT BRAKE ASSY.  IN REFERENCE TO A PREVIOUS SDR CA20030812005 SUBMITTED FOR ALT BRAKE FAILURE ON SAME A/C, THE RT BRAKE WAS REMOVED FOR CLOSER INSPECTION DURING AN UNRELATED PHASE INSPECTION.THE R/H BRAKE WAS ALSO FOUNDTO HAVE A BROKEN / CRACKED STATOR WHICH MAY HAVE LED TO ANOTHER PREMATURE BRAKE FAILURE.THE BRAKE ASSY WAS REMOVED AND TAGGED UNSERVICEABLE.BRAKE PN 215286, S/N0753R. THIS BRAKE WAS APPROX. INTO ITS LIFE.  ACCORDING TO THE WEAR INDICATORS ON THE BRAKE ASSY, THERE WAS 150-200 CYCLES REMAINING ON THE BRAKE.
